American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Frank Garvan and Dennis Stanton. Sieved partition functions and $q$-binomial coefficients . Math. Comp. 55 (1990) 299-311. MR 1023761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John R. Stembridge. Hall-Littlewood functions, plane partitions, and the Rogers-Ramanujan identities . Trans. Amer. Math. Soc. 319 (1990) 469-498. MR 986702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jaroslav Nešetřil and Vojtěch Rödl. Two proofs in combinatorial number theory . Proc. Amer. Math. Soc. 93 (1985) 185-188. MR 766553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hansraj Gupta. Diophantine equations in partitions . Math. Comp. 42 (1984) 225-229. MR 725998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1